# SDR CA130829002

- Difficulty date: August 26, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Airbus A320-211
- Aircraft time: 64,636 hours
- Engine: Cfmint CFM565A1
- System (JASC): 2400 · Electrical Power System
- Part: Electrical Sys
- Condition: Malfunctioned
- Stage of operation: CL
- How discovered: O
- Nature of condition: G
- Precautionary procedure: O

## Discrepancy

(CAN) DURING CLIMBOUT, FLIGHT EXPERIENCED AN ELECTRICAL POWER INTERRUPTION LASTING 1-5 SECONDS, THAT RESULTED IN LOSS OF ALL SCREENS, AUTOPILOT, AUTOTHRUST, AND FAC1. ECAM ACTIONS COMPLETED AND ALL SYSTEMS RESTORED.  ALL PARAMETERS CHECKED NORMAL, IAW CREW COMMENTS, ECAM ACTIONS RESET OK, CONTINUE SERVICE.
